# SDR 05FDEA02138

- Difficulty date: July 29, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 17,151 hours, 8,778 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Missing
- Location: Aileron Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING 5500FT MSL AND LEVELING AT 6000 FT, HAND FLYING USING AUTO THROTTLES, ATTEMPTED TO TRIM AIRCRAFT MANUALLY WITH TRIM BUTTON ON YOKE.  DURING TRIM A VIBRATION WAS FELT ON THE A/C.  NEEDED MORE TRIM TO LEVEL,  AGAIN VIBRATION OCCURRED DURING TRIMMING, 250  KTS, 6000 FT MSL, CG 27.8 PERCENT, AUTOTHROTTLES ON & ENGINES NEAR IDLE.  INSPECTED TRIMMABLE HORIZONTAL STABILIZER.  ON STABILIZER APRON, FOUND ON BOTH SIDES BOTTOM HALF SEVERAL FINGER SKIRTS MISSING  RIVETS (55-10/8938).  FOUND  MANY PIECES OF PAPER WEDGE IN AND AROUND PITCH TRIM  CONTROL WHEEL CHAIN.  REMOVED ALL DEBRIS.  PERFORMED ADJ/TEST PER MM 22-27-00-5 OP'S
